• Claritin tablets

    These tablets provide relief from common allergies that cause sneezing

    • ASIN: B000UZAQY0
    • Brand: Claritin
    • UPC: 757901759505

  • (2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct

    Get immediate relief from itches and sniffles with Equate Allergy Relief Tablets. Each tablet contains 10mg of cetirizine hydrochloride which is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One

    • UPC: 469324485
    • Rating: 4.595

  • (2 Pack) Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 100 Ct

    When you sinuses feel stuffy, get effective temporary relief with Equate Allergy Relief Tablets, 100-Count. Formulated with a powerful active ingredient comparable to Benadryl, they relieve allergy symptoms such as runny nose, itchy eyes and

    • UPC: 280385193
    • Rating: 4.686

  • Zyrtec 24 Hr Children's Allergy Syrup, Grape, Twin Pack of 4 fl. oz

    Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common

    • UPC: 196984565
    • Color: NAOther

  • (2 Pack) Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 45 Ct

    Compare to Claritinî Tablets Active Ingredient. Loratadine Tablets, 10 mg, active ingredient is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Loratadine Tablets, 10

    • UPC: 335420347
    • Rating: 4.624

  • Zyrtec Allergy Dissolve Tablets in Citrus Flavor, Cetirizine HCl, 24 ct

    Zyrtec Allergy Relief Citrus Flavor Dissolve Tabs Tablets provide 24-hour relief of sneezing; runny nose; itchy watery eyes; itchy throat or

    • UPC: 35397768
    • Model: 24224
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.808

  • (2 Pack) Benadryl Ultratabs Antihistamine Allergy Medicine Tablets, 48 ct

    Benadryl Allergy UltraTabs in 48 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to

    • UPC: 297160518
    • Rating: 4.744

  • (2 Pack) Equate Maximum Strength Severe Allergy & Sinus Headache Acetaminophen Caplets, 325 mg, 20 Ct

    Dont let allergies and sinus congestion slow you down. Get effective relief with Equate Acetaminophen Caplets, 325mg. With a maximum-strength formula, theyre effective for severe sinus headaches associated with upper respiratory allergies. They temporarily relieve

    • UPC: 405102311
    • Rating: 4.659

  • Equate Allergy Relief Tablets, 10 mg, 14 count

     

    • UPC: 10324778
    • Model: S21592E/4H266
    • Color: White
    • Size: 14 Tablets14
    • Rating: 4.368

  • (2 Pack) Equate Sugar Free Children's Allergy Relief Loratadine Dye-Free Grape Suspension, 4 Oz

    Help your child feel better with Equate Allergy Relief Syrup. It temporarily alleviates symptoms of hay fever and other upper respiratory discomfort. This sugar-free syrup helps bring relief to a runny nose, watery eyes, sneezing

    • UPC: 516447926
    • Rating: 4.846

  • Equate 24 Hour Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Count

    Equate Allergy Relief Antihistamine Tablets are the perfect solution to get rid of your nasal allergic symptoms. From runny nose and sneezing, to itchy watery eyes and itchy throat, these allergy relief tablets provide temporary

    • UPC: 10324533
    • Model: S21082E/61272
    • Color: White to Off-WhiteOff-White
    • Size: 10 mg10
    • Rating: 4.633

  • Which Allergy Medicine Is Perfect For You?

    What is the best Oral OTC Allergy Medicine :: Dr. Juan Recommended

    The best Allergy medications, and which to throw away.